Home > Groups > Amoxicillin And Clavulanate Potassium and Skin Burning Sensation > I took Amox-Clav for about a four week period. I h...

I took Amox-Clav for about a four week period. I h...

  • I took Amox-Clav for about a four week period. I had two separate conditions
    seen by two different doctors. Each prescribed this drug, There was about a one week break between the two treatments. I have been off the meds now for about three weeks and am suffering from burning skin sensation. I have two questions for the community:
    1. What is the consensus on how long this might continue?
    2. Is this condition aggravated by exposure to sunlight? I have been avoiding being outdoors for any period of time as I am fearful of sun sensitivity.
    Thanks in advance for your help.

    Post created 5 months 2 days ago

Comments

  • Hi Arnold...I'm so sorry you

    Hi Arnold...I'm so sorry you are going through this. I don't seem to have any issue with sunlight. I took Cephalexin or Trimethoprin for four rounds within about a six-month period for recurring bladder infections. I have the same burning sensation. Unfortunately I have not found a cure and it has been hurting like this, sometimes getting worse, for about a year. I am very discouraged today as yesterday it seemed to be less painful. Today it's back with a vengeance. Doctors don't seem to know what this is nor how to cure it. My only help has been warm soaks in the tub with epsom salts. I have tired several meds to no avail and I refuse to take pain killers. I'm learning what it's not but they don't know why or how to help me. I hope this helps. Please post any info you have. Thanks!

    4 months 4 weeks ago

Add comment

Log in or register to post comments